# SDR REXA2013121102298

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 25,447 hours, 22,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMERGENCY LIGHT BATTERY PACK INOPERATIVE.  R & R NR 2 EMERGENCY BATTERY PACK IAW AMM 33-51-04, OPERATIONS CHECKED GOOD.
